Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i'm on the home stretch of my course and i was wondering if i could speed up the process a bit. i'm on 60g/day right now. would it hurt to throw in another pill to bump it up to 80 on 1 or 2 days a week to end up a week or two early while still getting the same dosage? i know it should work ok, but will the side effects be just markedly less severe than consistently taking 80g/day?

thanks!

Link to post
Share on other sites

Don't change your dose without talking to your derm first. It's just not smart. As long as you're getting your proper dosage, I'd say stretch it out rather than end it early.

Link to post
Share on other sites
i'm on the home stretch of my course and i was wondering if i could speed up the process a bit. i'm on 60g/day right now. would it hurt to throw in another pill to bump it up to 80 on 1 or 2 days a week to end up a week or two early while still getting the same dosage? i know it should work ok, but will the side effects be just markedly less severe than consistently taking 80g/day?

thanks!

He, he. Don't tell anyone but I did the same thing. I was on 40mg per day in two 20mg pills. Some days I would take three 20mg pills :naughty: .

I think it sped up my treatment by like three days with no added side effects.

Again, don't do what I do. I am bad. :whistle:

Link to post
Share on other sites
Don't change your dose without talking to your derm first. It's just not smart. As long as you're getting your proper dosage, I'd say stretch it out rather than end it early.

lol, you must be a very paranoid person TennesseeGrl, dont drink, dont change, dont go out, dont brake a rule, dont, dont dont... my grandma is more liberal than you, your life must be full of excitement and very adventurous... anyway to the original poster, go for it, it wont hurt you, it's been showed that higher daily doses decrease chances for relapse.

Link to post
Share on other sites
i'm on the home stretch of my course and i was wondering if i could speed up the process a bit. i'm on 60g/day right now. would it hurt to throw in another pill to bump it up to 80 on 1 or 2 days a week to end up a week or two early while still getting the same dosage? i know it should work ok, but will the side effects be just markedly less severe than consistently taking 80g/day?

thanks!

Of course the correct answer is ask your doctor. If it were me, and I had a reason to end early (which I happened to earlier this winter!), I'd go ahead and do what you're thinking of, but I wouldn't go with a huge dose that is way outside of what is normally given. If you're going to 'bump' it, but not every day, my gut feeling based onthe 1/2 life of isotretinoin is that it would be best to do it every other day or every third day which would keep the blood level fairly steady.

Think about it: alternating 60 and 80 results in average daily dose of 70. If you went 60-60-80, that would be 66/day. 66- 70 just isn't a very significant increase over 60 and I doubt you'd ever experience any bad effects from such a small daily increase.

How much do you weigh? Have you been having any issues with your blood tests or bad dryness, etc?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×